Publication
Title
On the uniqueness of the martingale problem
Author
Language
English
Source (journal)
International journal of mathematics. - Singapore
Publication
Singapore : 1996
ISSN
0129-167X
Volume/pages
7:6(1996), p. 775-810
ISI
A1996VX96100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.12.2017
To cite this reference